Alert archive / Florida / Special Weather Statements in 2012
Special Weather Statement, NWS Melbourne, FL
NWS Melbourne, FL issued this special weather statement at May 19, 2012, 4:39 PM EDT for Osceola County, Florida. It was in force for 51 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 19, 2012, 4:39 PM EDT (20:39 UTC)
- Expired
- May 19, 2012, 5:30 PM EDT
- In force
- 51 min
- Issued by
- NWS Melbourne, FL
County Osceola County, FL
The radar
The Melbourne radar (KMLB), 56 km from the middle of the area, began a volume at 20:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Cape Canaveral, FL (KXMR), launched 12:00Z, 8.7 hours before the alert went out and 94 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 563 J/kg
- Mixed-layer CIN
- -34 J/kg
- Mixed-layer LCL
- 981 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 36 m²/s²
- 0-3 km storm-relative helicity
- 97 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
311
WWUS82 KMLB 192039
SPSMLB
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
439 PM EDT SAT MAY 19 2012
FLZ053-192130-
OSCEOLA-
439 PM EDT SAT MAY 19 2012
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
BETWEEN 45 AND 55 MPH AND SMALL HAIL OVER SOUTHERN OSCEOLA COUNTY...
* UNTIL 530 PM EDT.
AT 434 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STORM CAPABLE OF PRODUCING STRONG WINDS AND SMALL HAIL 5 MILES WEST
OF YEEHAW JUNCTION...MOVING NORTH AT 10 MPH.
THERE IS ANOTHER STORM NORTH OF LAKE MARIAN WHICH WILL ALSO BE
CAPABLE OF PRODUCING STRONG WINDS AND SMALL HAIL AS IT MOVES TO THE
NORTH AT ABOUT 10 MILES PER HOUR.
THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS OF 45 TO 55 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO
BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.
LAT...LON 2809 8136 2811 8087 2783 8087 2782 8088
2764 8088 2764 8114 2766 8114 2769 8116
2771 8115 2772 8117 2776 8118 2783 8122
2784 8124
TIME...MOT...LOC 2037Z 198DEG 5KT 2771 8098
$$
BOWENWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this special weather statement went out at May 19, 2:50 PM EDT, 1 hour 49 minutes earlier.
Area forecast discussion, May 19, 2:50 PM EDT, 1 hour 49 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MELBOURNE FL 250 PM EDT SAT MAY 19 2012 .DISCUSSION... CURRENT...DIFFUSE ECSB PUSHING QUICKLY INLAND. SOME LUMPINESS IN THE CU FIELD OVER THE INTERIOR NORTH OF LAKE GEORGE...BUT THUS FAR SIGNIF CONVECTION HAS BEEN CONFINED TO AREAS TO THE NORTH AND EAST OF LAKE OKEE. CANNOT RULE OUT SOME ISOLATED LATE AFTERNOON/EARLY EVENING TS FARTHER NORTH/INLAND AS SEA BREEZES APPROACH AND INTERACT...HOWEVER BIGGEST THREAT WILL REMAIN NEAR AND A BIT NORTH OF WHERE CONVECTION IS NOW FIRING (I.E. SOUTH OF ORLANDO...MAINLY INLAND. SUNDAY...CW REMAINS IN LIGHT-MODERATE NE FLOW BETWEEN MID ATLC HIGH PRES RIDGE AND COMPACT QSTNRY LOW SPINNING OFF THE CAROLINAS. RATHER DRY (PWATS BELOW 1.5" AND LESS UNSTABLE AIR MASS REMAINS IN PLACE WITH HIGHEST RAIN SHRA/TS CHANCES (30) AROUND LAKE OKEECHOBEE WHERE SLIGHTLY DEEPER MOISTURE RESIDES AND SA/LAKE BREEZE INTERACTION IS LIKELY. MAX TEMPS SIMILAR TO TODAY...L80S NEAR THE COAST AND ACROSS VOLUSIA COUNTY RANGING TO U80S WELL INLAND. SUN NIGHT-MON NIGHT...UPPER TROUGHING PATTERN OVER THE SOUTHEAST U.S. WEAKENS AND LIFTS NORTHEASTWARD ALONG THE EASTERN SEABOARD DURING THIS PERIOD. NEAR THE SURFACE...A WEAK PRESSURE FIELD WILL ALLOW AN AFTERNOON SEA BREEZE MONDAY. SLIGHT CHANCE OF SHOWERS AND STORMS MONDAY AFTERNOON AS SEA BREEZE BOUNDARIES COLLIDE OVER THE INTERIOR. LOWS SUN AND MON NIGHT MID 60S AND MON AFTERNOON HIGHS UPPER 80S INTERIOR WHILE SEA BREEZE PASSAGE WILL LIMIT COASTAL HIGHS TO THE LOW 80S. TUE-SAT (PREV)...DEEP LAYER MOISTURE SLOWLY LIFTS BACK NORTHWARD INTO THE AREA THROUGH THIS TIME THOUGH HIGHEST VALUES REMAIN ACROSS THE SOUTHERN COUNTY WARNING AREA. THE WEAK PRESSURE GRADIENT GREETS THIS PERIOD WITH SOME TIGHTENING OF THE GRADIENT BY THU/FRI. PREDOMINANT ONSHORE FLOW DURING THE DAY PERIODS WITH A DAILY SEA BREEZE. THE FLOW MAY BECOME LIGHT OFFSHORE MON NIGH/TUE NIGHT...BUT THE ONSHORE PATTERN DOES DEEPEN WED-FRI. SHOWER/STORM CHANCES MAY BE CONFINED TO THE TREASURE COAST/OKEECHOBEE COUNTY ON MOST DAYS DURING THIS PERIOD WITH (CURRENT) BEST OPPORTUNITIES AREAWIDE ON WED...SO WILL PEPPER HIGHEST CHANCES ACROSS THE SOUTH (~ 20 TO 30 PERCENT) AND LOWEST CHANCES (~ 10 TO 20 PERCENT) KMLB-KISM NORTHWARD. FUTURE MODEL CONSISTENCY TOWARD EACH DAY IN THE EXTENDED MAY SEE POPS VARY SLIGHTLY. THE ECMWF DOES REMAIN DRIER THAN THE GFS. THE STEERING FLOW CONTINUES RATHER LIGHT THROUGH THE PERIOD AND OUT OF THE SOUTHWEST TUE-WED...SOUTH-SOUTHWEST ON THU AND THEN OUT OF THE EAST BY FRI AS THE ONSHORE FLOW DEEPENS. DAILY MAXIMUMS GENERALLY IN THE MID TO UPPER 80S OVER THE COAST AND UPPER 80S TO LOWER 90S INTERIOR WITH OVERNIGHT LOWS IN THE UPPER 60S TO LOWER 70S. && .AVIATION...SCT +SHRA/ISOLD TS WEST OF VRB-FPR-SUA CORRIDOR WILL DRIFT TRYING TO DRIFT EASTWARD BUT EXPECTED TO WEAKEN AS THEY ENCOUNTER MORE STABLE AIR BEHIND THE ECSB. PLAUSIBLE THAT THEY MIGHT HOLD TOGETHER TO BRING MVFR/IFR VSBYS IN TS CONDS TO FPR/SUA BUT CONFIDENCE NOT ALL THAT HIGH ATTM. VFR ELSEWHERE. && .MARINE...CONTINUE TO SHAVE ABOUT A FOOT OR SO OFF OF SWAN MODEL GUIDANCE EARLY ON AS CURRENT BUOY OBS SHOW SEAS AOB 5FT. HOWEVER SOME INCREASE IN SWELL SEEMS LIKELY TONIGHT/MONDAY AS COMPACT LOW OFFSHORE SC DRIFTS SLOWLY SOUTHWEST OVER THE NEXT DAY OR SO. MAY WIND UP NEEDING A CAUTIONARY STATEMENT WELL OFFSHORE NORTH OF THE CAPE ON SUNDAY. SUN NIGHT-MON NIGHT...NORTH TO NORTHEAST FLOW AT 10-15 K EXPECTED ALONG THE WEST SIDE OF THE BROAD AREA OF TROUGHING IN THE WESTERN ATLANTIC. EAST COAST SEA BREEZE BOUNDARY DEVELOPMENT LIKELY MONDAY AFTERNOON. SEAS 3 TO 4 FEET WITH AN OCCASIONAL 5 FOOT SET. LIGHT WINDS FIRST PART OF MON NIGHT AS WEAK HIGH PRESSURE IS SITUATED OVER CENTRAL FLORIDA AND COASTAL WATERS BETWEEN FLAGLER BEACH AND JUPITER INLET. LATE MONDAY NIGHT...GFS DEPICTS ANOTHER SURFACE TROUGH ROTATING AROUND THE LOW EAST OF THE CAROLINAS SUPPRESSING THE WEAK RIDGE OF HIGH PRESSURE SOUTH RESULTING IN AN OFFSHORE FLOW. TUE-THU...WESTERN ATLANTIC HIGH BUILDING WEST ACROSS THE PENINSULA AND MERGES WITH HIGH PRESSURE IN THE EASTERN GULF RESULTS IN A WEAK PRESSURE GRADIENT. DAILY SEA BREEZE CIRCULATIONS WILL DEVELOP ALONG THE COAST WITH A SMALL THREAT OF AFTERNOON AND EVENING STORMS MOVING OFFSHORE ESPECIALLY SOUTH OF SEBASTIAN INLET. SEAS MAY BUILD 3-5 FT AWAY FROM THE COAST WITH A PERSISTENT EASTERLY SWELL. && .FIRE WEATHER... && .PRELIMINARY POINT TEMPS/POPS... DAB 67 81 65 84 / 20 20 20 20 MCO 66 88 66 88 / 20 20 20 20 MLB 71 84 69 84 / 20 20 20 20 VRB 69 84 67 84 / 20 20 20 20 LEE 66 88 65 88 / 20 20 20 20 SFB 67 87 66 89 / 20 20 20 20 ORL 68 87 67 89 / 20 20 20 20 FPR 69 83 67 84 / 20 30 20 20 && .MLB WATCHES/WARNINGS/ADVISORIES... FL...NONE. AM...NONE. && SHORT TERM...CRISTALDI LONG TERM....WIMMER AVIATION...CRISTALDI
Hazardous weather outlook, May 19, 4:37 AM EDT, 12 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MELBOURNE FL 437 AM EDT SAT MAY 19 2012 AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141- 144-147-192100- COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD- OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA- SOUTHERN LAKE-NORTHERN BREVARD- 437 AM EDT SAT MAY 19 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...TODAY AND TONIGHT. .THUNDERSTORM IMPACT... NORTHEAST WINDS DEVELOPING THROUGH LOWER LEVELS TODAY WILL MOVE STORMS TOWARD THE SOUTHWEST AROUND 15 MPH. LIMITED MOISTURE WILL RESTRICT STORM COVERAGE TODAY. THE BEST CHANCE FOR STORMS WILL BE OVER THE WESTERN INTERIOR SECTIONS INCLUDING LAKE COUNTY AND AREAS ALONG THE KISSIMMEE RIVER LATE AFTERNOON THROUGH AROUND SUNSET. IN ADDTION TO DANGEROUS CLOUD TO GROUND LIGHTNING STRIKES AND HEAVY DOWNPOURS... RELATIVELY COOL AND DRY MID LEVELS OF THE ATMOSPHERE MAY ALLOW A FEW STRONGER STORMS WITH GUSTY WINDS OF 40-50 MPH AND HAIL UP TO THE SIZE OF COINS. MOVE INDOORS AT THE FIRST SIGN OF A STORM. .RIP CURRENT IMPACT... WEATHER AND OCEAN CONDITIONS WILL PRODUCE A MODERATE RISK FOR RIP CURRENTS AT AREA BEACHES TODAY. CHECK WITH THE BEACH PATROLS FOR LOCAL RIP CURRENT INFORMATION WHEN ARRIVING AT THE BEACH. ONLY SWIM WITHIN SIGHT OF A LIFEGUARD AND NEVER SWIM ALONE. .MARINE THUNDERSTORM GUST IMPACT... A FEW STORMS OVER THE MARINE AREAS MAY CONTAIN STRONG WIND GUSTS IN EXCESS OF 34 KNOTS AND HAIL UP TO THE SIZE OF COINS...IN ADDITION TO DANGEROUS CLOUD TO WATER LIGHTNING STRIKES. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. SUFFICIENT MOISTURE AND INSTABILITY WILL EXIST FOR ISOLATED TO SCATTERED SHOWERS AND STORMS EACH DAY THROUGH NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO MONITOR THE WEATHER AND SELF ACTIVATE IF NEEDED. GLITTO
In the hours before
Local storm report, May 19, 4:06 PM EDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
406 PM EDT SAT MAY 19 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0350 PM HAIL 5 SSW JENSEN BEACH 27.17N 80.27W
05/19/2012 M1.00 INCH MARTIN FL TRAINED SPOTTER
SKYWARN SPOTTER IN PALM CITY REPORTED QUARTER SIZE HAIL
FROM 350 PM TO 4 PM.
&&
JRCSpecial weather statement, May 19, 4:17 PM EDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
417 PM EDT SAT MAY 19 2012
FLZ064-192100-
MARTIN-
417 PM EDT SAT MAY 19 2012
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
BETWEEN 45 AND 55 MPH AND SMALL HAIL OVER NORTHERN MARTIN COUNTY...
* UNTIL 500 PM EDT.
AT 410 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STORM CAPABLE OF PRODUCING STRONG WINDS AND SMALL HAIL OVER NORTH
RIVER SHORES...MOVING NORTH AT 10 MPH.
RADAR INDICATED ANOTHER STORM ALSO CAPABLE OF PRODUCING STRONG WINDS
AND SMALL HAIL NEAR THE MARTIN, SAINT LUCIE, AND OKEECHOBEE COUNTY
BORDER MOVING SOUTHEAST AT 10 MPH.
LOCATIONS IN THE PATH OF THESE STORMS WHICH MAY EXPERIENCE STRONG
WINDS AND SMALL HAIL INCLUDE PORT SALERNO...ROCKY POINT...AND RURAL
NORTHERN AND CENTRAL MARTIN COUNTY.
THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS OF 45 TO 55 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO
BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.
LAT...LON 2707 8049 2708 8066 2712 8068 2720 8068
2721 8029 2726 8028 2727 8019 2724 8019
2724 8018 2720 8017 2720 8019 2719 8017
2711 8015
TIME...MOT...LOC 2014Z 198DEG 7KT 2721 8027
BOWENLocal storm report, May 19, 4:23 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
423 PM EDT SAT MAY 19 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0350 PM HAIL 3 SSE JUNO BEACH 27.12N 80.26W
05/19/2012 M1.00 INCH MARTIN FL TRAINED SPOTTER
SKYWARN SPOTTER IN SOUTHWEST STUART MEASURED ONE INCH
HAIL AND WIND GUST TO 34 MPH.
&&
JRCSpecial weather statement, May 19, 4:24 PM EDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
424 PM EDT SAT MAY 19 2012
FLZ064-192100-
MARTIN-
424 PM EDT SAT MAY 19 2012
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
BETWEEN 45 AND 55 MPH AND SMALL HAIL OVER EASTERN MARTIN COUNTY...
* UNTIL 500 PM EDT.
AT 423 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STORM CAPABLE OF PRODUCING STRONG WINDS AND SMALL HAIL 8 MILES WEST
OF JONATHAN DICKINSON STATE PARK...MOVING NORTHEAST AT 10 MPH.
LOCATIONS IN THE PATH OF THE STORM WHICH MAY EXPERIENCE STRONG WINDS
AND SMALL HAIL INCLUDE HOBE SOUND BEACH...JOHNATHAN DICKINSON STATE
PARK...JUPITER ISLAND AND PORT SALERNO.
THE THREAT OF SHORT-LIVED FUNNEL CLOUDS IS ALSO A CONCERN.
AGAIN...THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING
STRIKES...SMALL HAIL...AND GUSTY WINDS OF 45 TO 55 MPH...WHICH CAN
CAUSE UNSECURED OBJECTS TO BLOW AROUND...SNAP TREE LIMBS OR CAUSE
POWER OUTAGES. HEAVY RAINFALL WILL TEMPORARILY REDUCE VISIBILITY.
SEEK SHELTER INDOORS UNTIL THE STORM PASSES.
LAT...LON 2700 8040 2720 8033 2720 8019 2719 8017
2720 8017 2720 8016 2717 8014 2716 8015
2709 8012 2697 8008 2696 8035
TIME...MOT...LOC 2023Z 223DEG 12KT 2701 8025
DWSLocal storm report, May 19, 4:29 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
429 PM EDT SAT MAY 19 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0357 PM HAIL 6 WSW PALM CITY 27.14N 80.35W
05/19/2012 M0.75 INCH MARTIN FL TRAINED SPOTTER
SKYWARN SPOTTER OBSERVED PENNY SIZE HAIL FOR 10 MINUTES
NEAR INTERSECTION OF KANNER HIGHWAY AND US1 IN STUART.
&&
JRCSpecial weather statement, May 19, 4:39 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
439 PM EDT SAT MAY 19 2012
FLZ053-192130-
OSCEOLA-
439 PM EDT SAT MAY 19 2012
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
BETWEEN 45 AND 55 MPH AND SMALL HAIL OVER SOUTHERN OSCEOLA COUNTY...
* UNTIL 530 PM EDT.
AT 434 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STORM CAPABLE OF PRODUCING STRONG WINDS AND SMALL HAIL 5 MILES WEST
OF YEEHAW JUNCTION...MOVING NORTH AT 10 MPH.
THERE IS ANOTHER STORM NORTH OF LAKE MARIAN WHICH WILL ALSO BE
CAPABLE OF PRODUCING STRONG WINDS AND SMALL HAIL AS IT MOVES TO THE
NORTH AT ABOUT 10 MILES PER HOUR.
THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS OF 45 TO 55 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO
BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.
LAT...LON 2809 8136 2811 8087 2783 8087 2782 8088
2764 8088 2764 8114 2766 8114 2769 8116
2771 8115 2772 8117 2776 8118 2783 8122
2784 8124
TIME...MOT...LOC 2037Z 198DEG 5KT 2771 8098
BOWENThe office that day
Everything else NWS Melbourne, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 19, 2:03 PM EDT | Special Weather Statement | MLB | Indian River, Okeechobee | 57 min |
| May 19, 2:10 PM EDT | Severe Thunderstorm Warning | MLB | Indian River, Okeechobee, Saint Lucie | 50 min |
| May 19, 2:52 PM EDT | Severe Thunderstorm Warning | MLB | Martin | 38 min |
| May 19, 3:22 PM EDT | Special Weather Statement | MLB | Okeechobee | 38 min |
| May 19, 3:26 PM EDT | Special Marine Warning | MLB | 49 min | |
| May 19, 3:31 PM EDT | Severe Thunderstorm Warning | MLB | Martin | 44 min |
| May 19, 3:32 PM EDT | Tornado Warning | MLB | Martin, Okeechobee, Saint Lucie | 43 min |
| May 19, 4:15 PM EDT | Special Marine Warning | MLB | 104 min | |
| May 19, 4:17 PM EDT | Special Weather Statement | MLB | Martin | 43 min |
| May 19, 4:24 PM EDT | Special Weather Statement | MLB | Martin | 36 min |
| May 19, 5:29 PM EDT | Special Weather Statement | MLB | Osceola | 46 min |
Nearby
Special Weather Statements in Florida, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.